# SDR ASOA20160609054

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 30,412 hours, 26,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FRONT DOOR EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE WHEN IN EMERGENCY LIGHT MODE.  MAINTENANCE INSPECTED THE ACFT AND FOUND THAT THE SIGN WAS DISCONNECTED.  MAINTENANCE RECONNECTED THE AFFECTED SIGN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
